On non-Archimedean recurrence equations and their applications

Farrukh Mukhamedov, Hasan Akin

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

In the present paper we study stability of recurrence equations (which in particular case contain dynamics of rational functions) generated by contractive functions defined on an arbitrary non-Archimedean algebra. Moreover, multirecurrence equations are considered. We also investigate reverse recurrence equations which have application in the study of p-adic Gibbs measures. Note that our results also provide the existence of unique solutions of nonlinear functional equations. We should stress that the non-Archimedeanity of the algebra is essentially used, therefore, the methods applied in the present paper are not valid in the Archimedean setting.

Original languageEnglish
Pages (from-to)1203-1218
Number of pages16
JournalJournal of Mathematical Analysis and Applications
Volume423
Issue number2
DOIs
Publication statusPublished - 2015
Externally publishedYes

Keywords

  • Non-Archimedean algebra
  • Recurrence equation
  • Tree
  • Unique solution

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On non-Archimedean recurrence equations and their applications'. Together they form a unique fingerprint.

Cite this